# SDR AALA202205192251

- Difficulty date: April 24, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 31,824 hours, 12,794 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3304C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 18,791 hours, 8,868 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS COMPLAINED OF DIRTY SOCK SMELL ON DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204272251: MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. MAINTENANCE ALSO FOUND APU OIL COOLING FAN TRANSFER TUBES LEAKING OIL AND REPLACED THE O-RINGS AS REQUIRED. (AALA202205196380) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. NOTE: THE ITEMS REPLACED ON THIS REPORT ALSO CORRECTED ANOTHER ODOR EVENT THAT WAS REPORTED ON AALA202205040261. ** (CLOSED)
